# SDR SWIA2024010800231

- Difficulty date: December 31, 2023
- Submitted: January 8, 2024
- Operation: Air carrier
- Aircraft: N658CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10148
- Aircraft time: 41,570 hours, 31,680 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Not Reported
- Part number: NOTREPORTED
- Condition: Torn
- Location: Not Reported
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSFER FROM EAML 1271292 : TRANSFERRED FROM CAMP 27621981. UPON FURTHER INSPECTION OF MCD FOUND THAT PASSENGER ASSIST CABLE PULLEY HAS SHEARED OFF ATTACHMENT POINT THEREFORE ALLOWING MCD ASSIST CABLE TO TEAR (2 INCH LONG, 0.25 INCH WIDE) INTO THE AFT SIDE PANEL OF PASSENGER DOOR. PLEASE SEE CP 27621847 FOR REO COMPLIANCE. REPAIRED PASSENGER DOOR AFT SIDE PANEL CUTOUT FOR POWER ASSIST MOTOR CABLE IN REF TO REO 670-52-11-1359, REV --, DATED 2024-01-03. REMOVED AND REPLACED PULLEY MOUNTING BRACKET IN REF TO SRM 51-42-22. COMPLETED 51-900-1002-SKY. COMPLETED M-337.
